# SDR REXA2016082301645

- Difficulty date: August 23, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL IS CORRODED FROM BS 1000 TO 1047.  REPLACED THE AFT CARGO DOOR SILL IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01,  
51-42-21-001-001-A01, 51-41-02-001-001-A01, & 51-42-13-001-001-A01.
